# SDR AWXA200500750

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 42,055 hours, 17,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, FOUND BOTH LT AND RT OVERWING SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LT (11WL) AND RT (12WL) BATTERY PACKS IAW AIRBUS MM 33-51-38-04.  OPERATIONAL TESTS WERE GOOD.
